| Model Number |
MAJ-213 |
| Medical Device Problem Code |
Device Reprocessing Problem (1091)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Attempts to retrieve additional information from the customer are in progress.This event is under investigation.A supplemental report will be submitted upon receiving additional information.
Event or Problem Description
The customer reported that a non-sterile balloon may have been used on the patient during a therapeutic procedure.The procedure was completed with the device.There was no reported patient harm or impact due to this event.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the definitive root cause of the issue could not be determined.It is described to [sterilize if necessary] in the handling procedure before-use in the labelling of unsterilized balloon.In the handling procedure before use in the attached document, it is described that [always sterilize.The facility may have used the device without sterilizing.The instruction manual identifies the following verbiage, which may have prevented the phenomenon: ¿always conduct ethylene oxide gas sterilization before use.Refer to [instruction manual] of ethylene oxide gas sterilization device for sterilization procedure.For conditions of ethylene oxide gas sterilization, refer to table 1 and table 2.¿ olympus will continue to monitor field performance for this device.